MathSciNet Relay Station
MathSciNet bibliographic data
MR2207874 20F36 (13F55 55P62 57M07)
Papadima, Stefan; Suciu, Alexander I. Algebraic invariants for right-angled Artin groups. Math. Ann. 334 (2006), no. 3, 533–555.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement